# SDR SCNA20161010243

- Difficulty date: October 10, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 53,408 hours, 20,799 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AFT FLAP HAS DELAMINATION AT TRAILING EDGE.  REPAIRED DAMAGED IMPACT PLY'S ON RT I/B AFT FLAP LOWER SURFACE.
